Jump to content

Archived

This topic is now archived and is closed to further replies.

  • 0
koenc001

Friend gets vertigo when playing after empyrean

Question

I have a friend who was really enjoying this game, and after empyrean he started feeling really sick and dizzy when playing, to the point where it felt awful for him to come to our dojo and trade me today. I have been trying to figure out if there is some setting that can fix this. He tried changing FOV, motion blur is off, HDR/adaptive exposure are on (makes lighting less harsh for me) and screen shake is off. He has been saying it's probably something about the lighting, but I am not sure whether that is the case or not. I was wondering if anyone has "recently" had the same experience or have any ideas on how to fix this for him.

Share this post


Link to post
Share on other sites

4 answers to this question

Recommended Posts

A lot of powers and attacks have heat wave look to them now. It may be causing issues like motion blur. I have no idea if you can turn it off.

Share this post


Link to post
Share on other sites

I have vertigo myself, and I will admit that playing some parts of Warframe can and sometimes to set it off. The cool railjack warping effect you get when you select a node is a big issue for me, but I can avoid it by just looking out of the side windows so i know when we arrive. There are other points that bother me as well, that is just an example.

Best advice I have is A: Have your friend come in and describe exactly what is going on, that will help us trouble shoot it. B: Try to avoid the actions that trigger the vertigo. The colors and lighting have changed on most tile-sets. Something there could be the issue, try messing with the lighting settings. Don't use frame abilities that trigger the vertigo. For me that is any frame that has a teleport, like Ash, Nezha and others. I still use the frames, just not the teleport attacks. Fast movement can also be a trigger, so try to stay out of a Volts speed boost if possible.

There are other little ways I deal with my vertigo in order t enjoy the game, but without more information on exactly what is triggering your friend, that's the best advice I can provide at this time.

Share this post


Link to post
Share on other sites

Today I was going to create a thread about this but I deleted what I typed on off topic and made a quick google search and came across to this. I'm using my phone now but I can't really stand still on my feet. I did disruption missions at sedna. I was playing with mag and I had to be fast enough to not to die and then I piloted my railjack. Prior to it I also ran as an engineer on another railjack. And I had to logout cuz I felt dizzyness when I turned off my computer I couldn't walk properly and was always about the hit the corners in house. I took a shower and slept but for a full day I've been feeling a bit dizzy. I've been playing this game since 2015 but never experienced something like this. My friends who play warframe were joking about me having seasickness about an unexisting ship whole day and told me that I looked so pale. They asked if I was feeling okay I told em that I feel nice but I'mma sleep now cuz I feel motion sick

Share this post


Link to post
Share on other sites
3 minutes ago, koenc001 said:

I was wondering if anyone has "recently" had the same experience or have any ideas on how to fix this for him.

Set all the settings to low/minimum. See if that helps. My suggestion would be that he comes and describes his issues. Getting someone else to do it means it is very easy to get the wrong information.

 

I don't think anything has really changed with the game. If it was never experienced before the update, but is now on the same content that could be a change in his condition. And perhaps a doctors visit would provide some answers.

Share this post


Link to post
Share on other sites

×
×
  • Create New...